Alert archive / California / High Wind Warnings in 2016

High Wind Warning 14, NWS Los Angeles, CA

December 23, 2016

NWS Los Angeles, CA issued this high wind warning at Dec 23, 2016, 8:05 AM PST. It took effect at Dec 23, 2016, 9:00 AM PST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2016, 8:05 AM PST (16:05 UTC)
In effect from
Dec 23, 2016, 9:00 AM PST
Expired
Dec 23, 2016, 10:00 PM PST
In force
13 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

893 
WWUS76 KLOX 231605
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
805 AM PST FRI DEC 23 2016

...GUSTY SOUTH WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA
THROUGH THIS EVENING WITH POTENTIAL DAMAGING WINDS ACROSS THE
FOOHILLS OF THE ANTELOPE VALLEY...

.A POTENT FRONTAL SYSTEM WILL MOVE ACROSS SOUTHWESTERN CALIFORNIA
LATE THIS AFTERNOON THROUGH EARLY TONIGHT. AHEAD OF THE FRONT...
GUSTY SOUTHERLY WINDS WILL AFFECT SAN LUIS OBISPO COUNTY...MOST
OF SANTA BARBARA COUNTY...THE MOUNTAINS OF VENTURA AND LOS
ANGELES COUNTIES AND THE ANTELOPE VALLEY. WIND GUSTS OF 35 TO
45 MPH ARE EXPECTED IN COASTAL AND VALLEY AREAS...AND 45 TO
55 MPH IN THE MOUNTAINS AND THE ANTELOPE VALLEY. LOCAL GUSTS TO
65 MPH ARE POSSIBLE IN THE MOUNTAINS. A MOUNTAIN WAVE IS EXPECTED
TO OCCUR IN THE FOOTHILLS ABOVE THE ANTELOPE VALLEY WHICH COULD
BRING MORE WIDESPREAD DAMAGING WINDS ACROSS THE FOOTHILLS...THEREFORE
A HIGH WIND WARNING HAS BEEN ISSUED FOR THE ANTELOPE
VALLEY...MAINLY THE SOUTHERN FOOTHILLS ADJACENT TO THE SAN GABRIEL
MOUNTAINS.

WINDS WILL SHIFT TO NORTHWEST AND WILL DIMINISH SOME THIS EVENING
IN MOST AREAS...BUT WILL REMAIN GUSTY IN THE MOUNTAINS THROUGH
SATURDAY NIGHT. BEYOND THIS AFTERNOON...WINDS IN THE MOUNTAINS
WILL BE COVERED BY THE WINTER WEATHER PRODUCTS IN EFFECT.

CAZ059-240015-
/O.UPG.KLOX.WI.Y.0093.161223T1700Z-161224T0600Z/
/O.NEW.KLOX.HW.W.0014.161223T1700Z-161224T0600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
805 AM PST FRI DEC 23 2016

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS
EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND TIMING...SOUTHWEST WINDS WILL INCREASE ACROSS THE
  ANTELOPE VALLEY WITH WINDS 25 TO 35 MPH AND GUSTS TO 50 MPH.
  STRONGER GUSTS ARE EXPECTED ACROSS THE FOOTHILLS ADJACENT TO THE
  SAN GABRIEL MOUNTAINS THIS AFTERNOON. GUSTS TO 65 MPH ARE
  EXPECTED BETWEEN QUARTZ HILL AND VALYERMO INCLUDING LITTLEROCK
  AND PEARBLOSSOM.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING
  TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND
  CAUSE PROPERTY DAMAGE... ACROSS HIGHWAYS 14 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ034>036-240015-
/O.CON.KLOX.WI.Y.0093.161223T1700Z-161224T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SOLVANG...SANTA YNEZ
805 AM PST FRI DEC 23 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...SOUTHEAST TO SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 
  MPH. WINDS WILL STRONGEST NEAR THE COAST AND IN HIGHER 
  TERRAIN. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ037-038-240015-
/O.CON.KLOX.WI.Y.0093.161223T1700Z-161224T0200Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...CUYAMA
805 AM PST FRI DEC 23 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 
  MPH. ISOLATED GUSTS TO 50 MPH ARE POSSIBLE IN HIGHER TERRAIN. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ051-240015-
/O.CON.KLOX.WI.Y.0093.161223T1700Z-161224T0200Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-
INCLUDING THE CITY OF...BLACK MOUNTAIN
805 AM PST FRI DEC 23 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 
  MPH. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN HIGHER TERRAIN. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ052>054-232300-
/O.CON.KLOX.WI.Y.0093.161223T1700Z-161223T2300Z/
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA...
LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG
805 AM PST FRI DEC 23 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* TIMING...FROM MID MORNING THROUGH MID AFTERNOON THEN STRONG 
  WINDS CONTINUING THROUGH SATURDAY NIGHT WILL BE COVERED BY THE 
  WINTER WEATHER PRODUCTS IN EFFECT. 

* WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. 
  ISOLATED GUSTS TO 65 MPH ARE POSSIBLE. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KAPLAN/JACKSON/BRUNO
2 follow-up statements
142 
WWUS76 KLOX 232237
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
237 PM PST FRI DEC 23 2016

...GUSTY SOUTH WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA
THROUGH THIS EVENING WITH POTENTIAL DAMAGING WINDS ACROSS THE
FOOTHILLS OF THE ANTELOPE VALLEY...

.A POTENT FRONTAL SYSTEM WILL MOVE ACROSS SOUTHWESTERN CALIFORNIA
LATE THIS AFTERNOON THROUGH EARLY TONIGHT. AHEAD OF THE FRONT...
GUSTY SOUTHERLY WINDS WILL AFFECT SAN LUIS OBISPO COUNTY...MOST
OF SANTA BARBARA COUNTY...THE MOUNTAINS OF VENTURA AND LOS
ANGELES COUNTIES AND THE ANTELOPE VALLEY. WIND GUSTS OF 35 TO
45 MPH ARE EXPECTED IN COASTAL AND VALLEY AREAS...AND 45 TO
55 MPH IN THE MOUNTAINS AND THE ANTELOPE VALLEY. LOCAL GUSTS TO
65 MPH ARE POSSIBLE IN THE MOUNTAINS. A MOUNTAIN WAVE IS EXPECTED
TO OCCUR IN THE FOOTHILLS ABOVE THE ANTELOPE VALLEY WHICH COULD
BRING MORE WIDESPREAD DAMAGING WINDS ACROSS THE FOOTHILLS...
THEREFORE A HIGH WIND WARNING HAS BEEN ISSUED FOR THE ANTELOPE
VALLEY...MAINLY THE SOUTHERN FOOTHILLS ADJACENT TO THE SAN
GABRIEL MOUNTAINS.

WINDS WILL SHIFT TO NORTHWEST AND WILL DIMINISH SOME THIS EVENING
IN MOST AREAS...BUT WILL REMAIN GUSTY IN THE MOUNTAINS THROUGH
SATURDAY NIGHT. BEYOND THIS AFTERNOON...WINDS IN THE MOUNTAINS
WILL BE COVERED BY THE WINTER WEATHER PRODUCTS IN EFFECT.

CAZ052>054-232345-
/O.EXP.KLOX.WI.Y.0093.000000T0000Z-161223T2300Z/
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA...
LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG
237 PM PST FRI DEC 23 2016

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

GUSTY WINDS WILL CONTINUE ACROSS THE MOUNTAINS BUT THESE ARE NOW
COVERED IN THE WINTER WEATHER ADVISORY AND WINTER STORM WARNING
PRODUCTS.

$$

CAZ059-240600-
/O.CON.KLOX.HW.W.0014.000000T0000Z-161224T0600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
237 PM PST FRI DEC 23 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS AND TIMING...SOUTHWEST WINDS WILL INCREASE ACROSS THE 
  ANTELOPE VALLEY WITH WINDS 25 TO 35 MPH AND GUSTS TO 50 MPH. 
  STRONGER GUSTS ARE EXPECTED ACROSS THE FOOTHILLS ADJACENT TO 
  THE SAN GABRIEL MOUNTAINS THIS AFTERNOON. GUSTS TO 65 MPH ARE 
  EXPECTED BETWEEN QUARTZ HILL AND VALYERMO INCLUDING LITTLEROCK 
  AND PEARBLOSSOM. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...
  AND CAUSE PROPERTY DAMAGE... ACROSS HIGHWAYS 14 AND 138. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ034>036-240200-
/O.CON.KLOX.WI.Y.0093.000000T0000Z-161224T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SOLVANG...SANTA YNEZ
237 PM PST FRI DEC 23 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...SOUTHEAST TO SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 
  MPH. WINDS WILL STRONGEST NEAR THE COAST AND IN HIGHER 
  TERRAIN. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ037-038-240200-
/O.CON.KLOX.WI.Y.0093.000000T0000Z-161224T0200Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...CUYAMA
237 PM PST FRI DEC 23 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 
  MPH. ISOLATED GUSTS TO 50 MPH ARE POSSIBLE IN HIGHER TERRAIN. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ051-240200-
/O.CON.KLOX.WI.Y.0093.000000T0000Z-161224T0200Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-
INCLUDING THE CITY OF...BLACK MOUNTAIN
237 PM PST FRI DEC 23 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50
  MPH.  

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

MW
038 
WWUS76 KLOX 240605
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1005 PM PST FRI DEC 23 2016

CAZ059-240715-
/O.EXP.KLOX.HW.W.0014.000000T0000Z-161224T0600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1005 PM PST FRI DEC 23 2016

...HIGH WIND WARNING HAS EXPIRED...

THE WINDS HAVE DIMINISHED AND ARE NOT FORECAST TO RETURN TONIGHT.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Dec 23, 5:14 AM PST, 2 hours 51 minutes earlier.

Area forecast discussion, Dec 23, 5:14 AM PST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
514 AM PST Fri Dec 23 2016

New Marine Discussion

.SYNOPSIS...
A fast moving low will spread gusty winds and precipitation from
San Luis Obispo county early this morning and into Los Angeles
county by early afternoon today. There is a slight chance of
thunderstorms through dawn Saturday. The Christmas temperatures
will drop to below normal and remain cool into the midweek.

&&

.SHORT TERM...(TDY-SUN)

Countdown to the storm is on. Currently all the sfc moisture left
over from ydys rains have lifted into a widespread stratus deck
(even in Palmdale). Scattered showers streaming ahead of the cold
front are just about ready to move into the central coast. There
is just enough moisture and and lift over the LA/Orange county
area to produce some light showers. All mdls are in good agreement
that the front will spread heavy rain into the Central Coast this
morning while some light rain develops across the rest of the
area. Heavy Rain will continue to pound the Central Coast in the
afternoon and it will begin to spread into southern SBA county.
During the late afternoon and evening the front will move through
Ventura county and the entire area will be enveloped in rain with
a heavy band of rain with and near to the front. The system is
now forecast to move a little faster than previously forecast and
the heavy rain will now move into and out of L.A. county
overnight. Post frontal shower activity will continue for most of
the day Saturday esp on the north slopes and the San Gabriel mtn
coastal slopes. There is now more instability and upper good level
jet dynamics forecast with this system which will lead to a
slight chc of TSTMs south of Point Conception during the evening
and overnight.

Rainfall rates...esp with TSTMs...could reach critical USGS
thresholds and a Flash Flood Watch is in effect for the recent
burn areas. Overall rainfall amounts expected to range between
0.50 to 1.50 inches for coastal/valley areas with 1.50 to 2.50
inches across S-SW facing foothill/mountain areas.

The Winter Storm Watch has been converted to a Winter Storm Warning
for the LA and VTA mtns but only a winter weather advisory for the
SBA mtns. Snow levels will be between snow levels between 6500 and
7000 feet prior to the front and then will fall rapidly to between
3000 and 4000 feet late tonight. The LA/VTA mtns will likely see 8
to 16 inches of snow above 6500 feet. There will be less snow in
the SBA mtns due to the lower hgt of the peaks. The lower snow
levels later tonight will likely bring some snow to Interstate 5
near the Grapevine. These snow showers and icy road conditions
will likely linger through Saturday night potentially causing
significant travel delays for those taking Interstate 5 to/from
the San Joaquin Valley on Christmas Eve and early Christmas
morning.

Its going to be windy with the front gusts to 35 to 45 mph will
be common across the SLO and SBA counties later this morning
lasting into the early evening. The LA and VTA mtns will likely
see gusts to 60 mph as the front approaches. Some of the mtn winds
will spill into the foothills of the Antelope Vly a wind advisory
is in effect for the area but it really only applies to the area
in and near to the foothills. Lancaster and Palmdale will not
really see too much wind.

A little pop up ridge will bring fair weather to the area Christmas
day. It will be cool with 561DM hgts. Max temps across the coasts
and vlys will struggle to reach 60. Max temps will be 6 to 12
degrees below normal.

.LONG TERM...(MON-THU)

Mdls still struggling with the exact track of the upper low that
will swoop past the Central Coast on Monday. Run to run to run
consistency has been about nil as well. If the upper low tracks
to the west (current GFS soln and ydys EC soln) There will be no
rain over the land. If If the upper low tracks more to the east
(current EC soln and ydys GFS soln) There will be rain over SLO
and SBA counties. For now the forecast just has a slight chc of
rain which seems good for this kind of mdl confusion.

MDL disagreement continues for the rest of the extended period.
Tuesday and Wednesday look dry. The GFS soln is about 5 degrees
warmer than the EC as it has more offshore flow.

The GFS keeps a big ol cut off low to the southwest through the
xtnd period and on Thursday it moves this low closer to the LA
area. This soln could bring some more rain to the area. The EC
just has a ridge. Leaned the forecast to much better recently
preforming EC.

&&

.AVIATION...23/1225Z

At 1200z at klax, there was no marine inversion.

Low confidence in TAFs. There is a 20 percent chance of -DZ for
KLAX KBUR KVNY KLGB and KSMO prior to main band of rain. Timing
of rain could be off by 2 hours with brief +RA and a 15 percent
chance of thunderstorms between 02Z and 10Z for coastal and valley
TAF sites across LA and Ventura counties including KLAX. CIGS/
VSBYS may be off by one category especially near cold frontal
passage and associated rain around 18Z to 00Z Central Coast to 03Z
to 09Z south coast.

klax...Low confidence in the 12z TAF. There is a 20 of -DZ prior
to main band of rain. There is a 10 percent chance that the
easterly component of winds reach 10 kts between 14Z and 22Z.
Timing of rain could be off by 2 hours with brief +RA and a 15
percent chance of thunderstorms between 04Z and 09Z.

kbur...Low confidence 12z TAF. There is a 20 of -DZ prior to main
band of rain. Timing of rain could be off by 2 hours with brief
+RA and a 15 percent chance of thunderstorms between 04Z and 09Z.
There is a 20 percent chance of 34010G15 after 10Z.

&&

.MARINE...23/500 AM.

SCA levels for high seas this morning, transitioning to winds
this afternoon for the outer waters including the inner waters
from Point Piedras Blancas to Point Sal will continue through
Sunday. SCA levels for winds will spread into all inner waters
along and behind a cold front moving through the waters through
tonight. There is a 20 percent chance of Gale Warning winds
behind the front near the Channel Islands late today into
tonight. Rough and choppy short period seas will develop across
the SBA Channel and southern inner waters late Friday and continue
through Saturday. There is also a slight chance of tstms across
the waters Friday night. Any thunderstorm could produce dangerous
cloud to water lightning, gusty winds, rough seas and waterspouts.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 3 PM PST Sunday for zones
      34-35. (See LAXCFWLOX).
     Wind Advisory in effect from 9 AM this morning to 6 PM PST
      this evening for zones 34>38-51. (See LAXNPWLOX).
     Flash Flood Watch in effect from 10 AM PST this morning
      through this evening for zones 34>37-39-52. (See LAXFFALOX).
     Flash Flood Watch in effect from this evening through late
      tonight for zones 40-44>46-53-54-59-88-547. (See LAXFFALOX).
     Wind Advisory in effect from 9 AM this morning to 3 PM PST
      this afternoon for zones 52>54. (See LAXNPWLOX).
     Winter Weather Advisory in effect from 3 PM this afternoon to
      4 AM PST Sunday for zone 52. (See LAXWSWLOX).
     Winter Storm Warning in effect from 3 PM this afternoon to 4
      AM PST Sunday for zones 53-54. (See LAXWSWLOX).
     Wind Advisory in effect from 9 AM this morning to 10 PM PST
      this evening for zone 59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 9 AM PST Sunday for zone
      645. (See LAXMWWLOX).
     Small Craft Advisory in effect from 3 PM this afternoon to 3
      AM PST Sunday for zones 650-655. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 PM PST Sunday for
      zones 670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK...(SUN-THU)
Snow is possible over the Grapevine early Sunday that may create
hazardous road conditions. High surf and gales expected near and
over the coastal waters Sunday.

&&

PUBLIC...Rorke
AVIATION...Munroe
MARINE...Munroe
SYNOPSIS...STU

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 8:40 PM PSTSmall Craft AdvisoryLOX5 days
Dec 23, 2:53 AM PSTWinter Storm WarningLOX33 hr
Dec 23, 2:53 AM PSTWinter Weather AdvisoryLOX54 hr
Dec 23, 3:58 AM PSTWind AdvisoryLOXSanta Barbara14 hr
Dec 23, 6:01 AM PSTBeach Hazards StatementLOX58 hr

Nearby

High Wind Warnings in California, 2016Every high wind warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.